# SDR AALA2018061439016

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 25,451 hours, 10,196 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SLIDING WINDOW FELL OFF THE TRACK,  AFTER PULLING THE OPEN HANDLE.  INSTALLED THE FIRST OFFICERS SLIDING WINDOW IAW AMM 56-12-11. OPS CHECKED GOOD.
